# SDR UIEA2018110102478

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Relay
- Part number: BAC13CF2A
- Condition: Malfunctioned
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE VENT VALVE EICAS MESSAGE WILL NOT ERASE.  TROUBLESHOT AND FOUND THE VENT SHUTOFF VALVE IN THE OPEN POSITION.  R & R THE RELAY K676 AT P36 IAW FIM 7523, WDM 75-23-11, AND SWPM 28-81-22. MESSAGE NO LONGER APPEARED.
